# SDR SWAA2021072011988

- Difficulty date: August 27, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Elongated
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK ATTACH ANGLE AT BS 827 RBL 13 WL 156 HAS ELONGATED HOLES / REMOVED AND REPLACED ACB TRACK ATTACH ANGLE AT BS 827 RBL 13 WL 156 P/N 146A1310433 PO # 801731 IAW SRM 51-40-02 REF DWG 146A7500 AND DWG 146A1280 89004U 31AUG20
